# SDR SWAA2024071906504

- Difficulty date: June 27, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE LOWER SKIN IS DELAMINATED ON TRAILING EDGE.<[01] REMOVED AND REPLACED RIGHT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE PER AMM 20-50-11;[02] VERIFIED REMOVED AND REPLACED RIGHT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE PER AMM 20-50-11
